# SDR ABXA9701833

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: H1410051
- Condition: Broken
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING DESCENT AT SHV, GREEN LIGHT ON NOSE LANDING GEAR DID NOT ILLUMINATE.  ACCOMPLISHED GO-AROUND, RECYCLED GEAR, VISUAL INSPECTION REVEALED GEAR WAS DOWN AND LOCKED.  LANDING WAS UNEVENTFUL.  REPAIRED BROKEN WIRE AND REPLACED BENT DOWNLOCK SWITCH ON NOSE LANDING GEAR, OPS CHECKED GOOD IAW DC9 MM CHAPTER 32.
